MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 4 IN MINIBORE SET W/ T-CONNECTOR & INJ; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 4 IN MINIBORE SET W/ T-CONNECTOR & INJ; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1046
Medical Device Problem Codes Difficult to Remove (1528); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20087364.Medical device expiration date: 2025-08-28.Device manufacture date: 2020-08-28.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 4 in minibore set w/ t-connector & inj set from lot 20087364, 1 set from an unspecified lot were difficult to disconnect from the iv tubing.The following information was provided by the initial reporter: we are back to the old t-tubes again on the pixs.#870254.These were the ones that we had problems getting them disconnected from the iv tubing and we got our old ones back and we did not have problems.Uses a bd t-connector extension set me1046 in our nicu, and we have been having a real struggle with the product not disconnecting easily from iv tubing.
 
Event or Problem Description
It was reported that 1 4 in minibore set w/ t-connector & inj set from lot 20087364, 1 set from an unspecified lot were difficult to disconnect from the iv tubing.The following information was provided by the initial reporter: "we are back to the old t-tubes again on the pixs.#870254.These were the ones that we had problems getting them disconnected from the iv tubing and we got our old ones back and we did not have problems." "uses a bd t-connector extension set me1046 in our nicu, and we have been having a real struggle with the product not disconnecting easily from iv tubing.".
 
Additional Manufacturer Narrative
H6: investigation summary a complaint of extension sets having issues disconnecting from primary tubing was received from the customer.Three unused samples were returned for investigation.No defects or damages were noticed during visual inspection.The sets were then connected and disconnected from a primary set.The sets were all disconnected with no issue.The extension sets were then primed and infused with the primary set.No issues were observed during the process.When the sets were disconnected post infusion no issues were observed.A device history record review for model me1046 lot number 20087364 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 28aug2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined as the failure could not be replicated.

Brand Name
4 IN MINIBORE SET W/ T-CONNECTOR & INJ
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11646034
Report Number9616066-2021-50683
Device Sequence Number3049851
Product Code FPA
UDI-Device Identifier50885403235984
UDI-Public50885403235984
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberME1046
Device Catalogue NumberME1046
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1